advertisement
Question
Posted by: FT | 2009/02/20

DISCHARGE

Doc put me on very mild dose of eltroxin. Got my period, after about a week, then went to a pinkish/ brown discharge for a day or two. Then I started with a yeast infection which I treated with Canestan and that improved. now the pinkish/ brown discharge is back. What the hell?? I am baffled by this - never experienced anything like this before?? please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to the thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement